# SDR USAA2011041291450

- Difficulty date: April 5, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING AT FR 20, S23L.  REPLACED FITTING AT FR 20, S23L IAW A320 SRM 51-72-11.
